# SDR 2003F00618

- Difficulty date: June 27, 2003
- Submitted: November 25, 2003
- Operation: Air carrier
- Aircraft: N1119K
- Make and model: Frchld SA227DC
- Aircraft serial: DC830B
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BIL - FLT 1424 - FLIGHT CREW NOTED STRONG SMELL OF ELECTRICAL SMOKE IN COCKPIT AT START OF DESCENT.  SMELL DISSIPATED BY LANDING TIME.  (M)
